<  Back to the Polytechnique Montréal portal

H-Infinity Control of Switched Linear Discrete-Time Systems With Polytopic Uncertainties

Lixian Zhang, Peng Shi, El-Kébir Boukas and Changhong Wang

Article (2006)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/22369/
Journal Title: Optimal Control Applications & Methods (vol. 27, no. 5)
Publisher: Wiley Blackwell
DOI: 10.1002/oca.782
Official URL: https://doi.org/10.1002/oca.782
Date Deposited: 18 Apr 2023 15:18
Last Modified: 05 Jan 2024 15:41
Cite in APA 7: Zhang, L., Shi, P., Boukas, E.-K., & Wang, C. (2006). H-Infinity Control of Switched Linear Discrete-Time Systems With Polytopic Uncertainties. Optimal Control Applications & Methods, 27(5), 273-291. https://doi.org/10.1002/oca.782

Statistics

Dimensions

Repository Staff Only

View Item View Item